MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section h3: a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : see h10.
 
Event or Problem Description
It was reported that there was debris/foreign matter on the patient interface (pi) which touched the patient's eye.The procedure was completed successfully by switching to a different pi.No patient injury and/or complications were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes, returned to manufacturer on 04/10/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: one (1) opened patient interface received within original packaging confirming the reported lot number.A visual inspection of the returned product revealed some debris on the lens of the cone assembly.The reported event is confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: due to the opened condition of the product return, how and when the debris occurred cannot be determined.Therefore, product deficiency and malfunction cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key18877388
Report Number3012236936-2024-00665
Device Sequence Number12742597
Product Code GEX
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305(17)241128(10)60423182
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Model Number660065AN
Device Catalogue Number660065AN
Device Lot Number60423182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASER S/N: (B)(6)
Patient SexUnknown